Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 129, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 30, 2014, 5:44 PM EDT for Lycoming County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2014, 5:44 PM EDT (21:44 UTC)
- Expired
- Jul 30, 2014, 6:45 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lycoming County, PA
The radar
The State College radar (KCCX), 84 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737
WUUS51 KCTP 302144
SVRCTP
PAC081-302245-
/O.NEW.KCTP.SV.W.0129.140730T2144Z-140730T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT WED JUL 30 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 645 PM EDT
* AT 544 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OF 60 TO
70 MPH. THIS STORM WAS LOCATED NEAR SLATE RUN...AND MOVING EAST AT
20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAMMAL...CEDAR RUN...ENGLISH CENTER...SLATE RUN...BUTTONWOOD...
LITTLE PINE STATE PARK AND SKI SAWMILL SKI AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
&&
LAT...LON 4154 7704 4130 7709 4140 7756 4144 7759
4154 7760 4155 7724
TIME...MOT...LOC 2144Z 278DEG 17KT 4149 7756
$$
LA CORTE2 follow-up statements
800 WWUS51 KCTP 302217 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 617 PM EDT WED JUL 30 2014 PAC081-302245- /O.CON.KCTP.SV.W.0129.000000T0000Z-140730T2245Z/ LYCOMING PA- 617 PM EDT WED JUL 30 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR NORTHWESTERN LYCOMING COUNTY... AT 616 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ENGLISH CENTER...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... ENGLISH CENTER...BUTTONWOOD AND SKI SAWMILL SKI AREA. LAT...LON 4140 7743 4153 7742 4153 7704 4131 7709 TIME...MOT...LOC 2216Z 278DEG 17KT 4147 7736 $$ LA CORTE
530
WWUS51 KCTP 302238
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 PM EDT WED JUL 30 2014
PAC081-302247-
/O.EXP.KCTP.SV.W.0129.000000T0000Z-140730T2245Z/
LYCOMING PA-
638 PM EDT WED JUL 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LYCOMING COUNTY
WILL EXPIRE AT 645 PM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4140 7743 4153 7742 4153 7704 4131 7709
TIME...MOT...LOC 2236Z 278DEG 17KT 4147 7736
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:42 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 30, 5:42 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 542 PM EDT WED JUL 30 2014 .SYNOPSIS... UPPER LEVEL LOW PRESSURE WILL STAY ANCHORED OVER JAMES BAY CANADA THROUGH FRIDAY EVENING BEFORE WEAKENING AND MOVING TO THE NORTHEAST. ANOTHER TROUGH FORMING OVER THE LOWER OHIO VALLEY AND TRANSPORT A PLUME OF DEEP GULF AND WESTERN ATLANTIC MOISTURE NORTHWARD THIS WEEKEND...BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHEASTERN HALF OF PENNSYLVANIA. TEMPERATURES WILL REMAIN COOLER THAN NORMALS. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 2 PM UPDATE... MU CAPE GRADUALLY INCREASING THROUGH THE EARLY AFTERNOON HOURS...AND HAS REACHED BETWEEN 500-1000 J/KG ACROSS THE NW HALF OF THE CWA AS OF 18Z. THIS WEAK TO MODERATE INSTABILITY /NEAR THE LEADING EDGE OF SLIGHTLY STEEPER MID LEVEL LAPSE RATES/ IS COMBINING WITH WEAK LARGE SCALE LIFT AHEAD OF AN APPROACHING UPPER LEVEL SHORT WAVE TO BRING A A FEW BKN LINES AND CLUSTERS OF SHOWERS AND ISOLATED LOW- TOPPED TSRA TO THE NW THIRD OF THE CWA SO FAR. ACROSS THE SE HALF OF THE STATE...SCATTERED/FLATTER CU AND MID LEVEL CLOUDS WERE NOTED...AS A RESULT OF WEAK WESTERLY ISENTROPIC UPGLIDE WITHIN THE 300-310K THETA LAYER. THE LOWER SUSQ VALLEY SHOULD STAY DRY RIGHT THROUGH THE REST OF THE DAYLIGHT HOURS BEFORE SOME WEAKENING SHOWERS DRIFT INTO THE AREA BETWEEN 00-04Z THURSDAY...AS THE LEADING EDGE OF THE POOL OF SLIGHTLY STEEPER MID LEVEL LAPSE /6-6.5C PER KM/ APPROACHES. TEMPS WILL RISE JUST ANOTHER 1-3 DEG F FOR THE REST OF THIS AFTERNOON...WITH HIGHS VARYING FROM THE MID AND UPPER 60S ACROSS THE NW MTNS...TO THE LOWER AND MID 70S IN THE CENTRAL VALLEYS...AND UPPER 70S TO AROUND 80F THROUGHOUT THE LOWER SUSQ VALLEY. THESE READINGS ARE STILL 6-9 DEGREES F BELOW NORMAL IN MOST LOCATIONS /ESPECIALLY ACROSS THE NW MTNS WHERE THE EARLIER DVLPMT OF THE CLOUD COVER HAS FLATTENED THE DIURNAL TEMP CURVE/. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE DIURNAL CONVECTION WILL SLIDE TO THE EAST ACROSS THE SUSQ VALLEY THIS EVENING WHILE FIZZLING OUT. THE COLD AIR ALOFT AND CYCLONIC FLOW WILL LIKELY KEEP A FEW /LOW TO MID/ CLOUD LAYERS AROUND THROUGH THE NIGHT /WITH A FEW SHOWERS POSSIBLE MAINLY ACROSS THE NW MTNS/. MIN TEMPS WILL BE CLOSER TO NORMAL TONIGHT...BUT SOME READINGS IN THE 40S ARE STILL POSSIBLE ACROSS THE NR MTNS REGION AND PERHAPS A FEW OF THE COLD SPOTS ACROSS THE HIGH TERRAIN OF SOMERSET COUNTY. THE UPPER LOW THROWS ONE MORE UPPERCUT AT NRN PENN THURSDAY MORNING...BEFORE REFUELING TEMPORARILY FOR A DAY OR SO ACROSS THE LOWER OHIO VALLEY. SCT/NMRS SHOWERS ARE EXPECTED TO AFFECT THE NRN THIRD TO HALF OF THE CWA IN THE MORNING. THE AFTERNOON SHOULD TURN OUT TO BE MAINLY DRY - WITHIN AN AREA OF LARGE SCALE SUBSIDENCE AND WEAK SFC HI PRESSURE IN THE WAKE OF THE UPPER WAVE. TEMPS ALOFT WILL STILL BE COOL AND DAYTIME INSTABILITY SHOULD BE GOOD ENOUGH FOR ISOLD-SCT SHOWERS IN THE WEST/NORTH DURING THE MID TO LATE AFTERNOON. HIGHS TEMPS THURSDAY MAY TRY TO SNEAK BACK TO NORMAL IN THE SE...BUT THE N/W ZONES WILL PROBABLY STILL BE 8-10 DEGS BELOW SEASONAL NORMALS GIVEN MORE IN THE WAY OF CLOUDS AND SCATTERED SHOWERS. THE THURSDAY NIGHT PERIOD CONTINUES TO LOOK LIKE THE LEAST LIKELY TIME FOR ANY SHOWERS TO DEVELOP WITH 500 MB HEIGHT RISE OF A FEW DAM...AND WEAK RIDGING OVER THE AREA AT THE SFC. LOWS EARLY FRIDAY MORNING WILL BE SIMILAR TO THE PREV FEW NIGHTS WITH SKIES TRYING TO CLEAR AND WINDS GENERALLY LIGHT/VARIABLE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE GLOBAL MODELS AND ENSEMBLE MEMBERS SHOW THE HIGHLY AMPLIFIED NOAM WESTERN RIDGE/EASTERN TROUGH CONFIGURATION RELAXING INTO EARLY NEXT WEEK...BUT OTHERWISE MAINTAINING ITS ORIENTATION. THE RISING 500MB HGTS SHOULD ALLOW TEMPERATURES TO EDGE BACK TOWARD EARLY AUGUST CLIMATE NORMALS. THE GENERAL PATTERN REMAINS UNSETTLED THROUGH THE WEEKEND. THE MEAN UPPER TROUGH AXIS SHIFTS WWD TO NEAR 90W WHICH SHOULD ALLOW THE QSTNRY FRONTAL ZONE DRAPED ALONG THE EASTERN SEABOARD TO DRIFT WWD ALONG THE I-95 CORRIDOR. THE 12Z GEFS SHOWS PLUME OF HI PWATS POOLING NEAR THE SFC BOUNDARY ALONG/E OF THE APPLCHN SPINE. THIS SUGGESTS THE POTENTIAL FOR HVY RAFL SETTING UP FROM THE SRN MID ATLC STATES UP INTO SERN PA/DELMARVA/NJ AREAS. THERE ARE STILL SOME QPF DIFFERENCES BUT THE LATEST RUNS SEEM TO BE CONVERGING TOWARD THE IDEA THE THE MAIN QPF AXIS WILL BE EAST OF THE APPLCHNS...ALTHOUGH THE DIURNAL CYCLE AND INDIVIDUAL SHORTWAVES MOVING THROUGH THE LW TROUGH WILL PLAY A ROLE IN THE DURATION AND PLACEMENT. CONDITIONS SHOULD IMPROVE INTO EARLY NEXT WEEK AS THE HI PWAT PLUME SHIFTS S/E AND DRIER AIR ARRIVES ACCOMPANIED BY SFC HIGH PRES ON MON. NRN STREAM ENERGY IS SLATED TO PUSH A COLD FRONT SWD INTO THE AREA BY NEXT TUE/WED WHICH MAY STALL OUT FROM THE OH VLY INTO THE MID ATLC STATES. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... LATE AFTERNOON UPDATE HIGHLIGHTS ONGOING PRECIPITATION AND MOVEMENT THROUGH THE AREA. RAINFALL DIMINISHING JUST TO THE WEST OF KJST AND KAOO SO WENT WITH BETTER CONDITIONS THAN SITES TO THE NORTH...WHERE CONVECTION IS ONGOING AND MOVING TOWARD BOTH KIPT AND KUNV. BY THE TIME THE SYSTEM REACHES THE SOUTHEAST SITES...LOSS OF DAYTIME HEATING SHOULD DIMINISH CHANCES FOR ANY PRECIPITATION AND ANY REDUCTION IN VFR CONDITIONS. MAINLY VFR FOR TONIGHT WITH LINGERING BKN ALTO CU CLOUDS...AND PERHAPS A FEW STRAY LIGHT SHOWERS. A STRONGER 500 MB TROUGH WILL ROTATE ACROSS THE AREA ON THU...ACCOMPANIED BY ANOTHER ROUND OF SCTD SHOWERS AND STORMS /MAINLY ACROSS NRN PENN/. A BRIEF DRY PERIOD WITH WEAK RIDGING AT THE SFC AND ALOFT OVER THE REGIONAL AIRFIELDS THU NIGHT AND FRI. AFTERWARD...A POTENT UPPER TROUGH WILL FORM OVER THE LOWER OHIO VALLEY AND LIFT SLOWLY NE TWD THE MID ATL REGION OVER THE WEEKEND. DEEP MOISTURE SURGING NWD FROM THE GULF AND WRN ATLANTIC WILL BRING PERIODS OF SHOWERS AND TSRA OVER THE WEEKEND /FOCUSED ACROSS THE SE HALF OF THE STATE/. OUTLOOK... THU...SCT TSRA IMPACTS POSSIBLE. FRI-SUN...SCT PM TSRA IMPACTS POSSIBLE. MON-TUE...SLOW IMPROVEMENT EXPECTED WITH AREAS OF MVFR POSSIBLE MAINLY IN THE MORNING. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...LAMBERT SHORT TERM...DANGELO/LAMBERT LONG TERM...STEINBUGL AVIATION...LAMBERT/TYBURSKI
Hazardous weather outlook, Jul 30, 3:33 AM EDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 333 AM EDT WED JUL 30 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-310745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 333 AM EDT WED JUL 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 30, 3:20 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT WED JUL 30 2014
PAZ010-011-302015-
CAMERON PA-ELK PA-
320 PM EDT WED JUL 30 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 319 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
PORTLAND MILLS...MOVING EAST AT 30 MPH.
30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
RIDGWAY AROUND 330 PM EDT.
JOHNSONBURG AND WILCOX AROUND 340 PM EDT.
EAST BRANCH DAM AROUND 350 PM EDT.
ST. MARYS AROUND 400 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4142 7828 4142 7894 4145 7903 4145 7898
4144 7898 4144 7896 4157 7895 4162 7848
4160 7848 4160 7842 4162 7842 4162 7827
TIME...MOT...LOC 1919Z 266DEG 26KT 4149 7886
LAMBERTSpecial weather statement, Jul 30, 4:23 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
423 PM EDT WED JUL 30 2014
PAZ006-010>012-017-037-302115-
TIOGA PA-CLEARFIELD PA-NORTHERN CLINTON PA-CAMERON PA-POTTER PA-
ELK PA-
423 PM EDT WED JUL 30 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 422 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR WHARTON TO NEAR SMICKSBURG...AND MOVING EAST
AT 40 MPH.
BRIEF DOWNPOURS...30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE
WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
CHERRY SPRINGS STATE PARK AND OLE BULL STATE PARK AROUND 440 PM
EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TROUTVILLE...
DRIFTWOOD...GRAMPIAN...MAHAFFEY...LUMBER CITY...CLEARFIELD-LAWRENCE
AIRPORT AND WEEDVILLE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 102 AND 127.
LAT...LON 4183 7705 4154 7748 4154 7760 4146 7759
4089 7842 4085 7881 4106 7880 4165 7794
TIME...MOT...LOC 2022Z 258DEG 34KT 4162 7798 4087 7906
LA CORTESpecial weather statement, Jul 30, 5:02 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT WED JUL 30 2014
PAZ006-011-012-017-018-024-037-041-302145-
TIOGA PA-NORTHERN CENTRE PA-CLEARFIELD PA-CAMBRIA PA-
NORTHERN CLINTON PA-CAMERON PA-NORTHERN LYCOMING PA-POTTER PA-
502 PM EDT WED JUL 30 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 502 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR LEETONIA TO DICKSONVILLE...AND MOVING EAST
AT 20 MPH.
BRIEF DOWNPOURS...30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE
WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
LEETONIA AROUND 510 PM EDT.
LEONARD HARRISON STATE PARK AROUND 520 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE RAMEY...SKI SAWMILL
SKI AREA...WALLACETON...GRAMPIAN...KYLERTOWN...GLEN HOPE...NEW
WASHINGTON...LIBERTY...WESTOVER AND LUMBER CITY.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 113 AND 149.
LAT...LON 4167 7688 4053 7867 4059 7887 4072 7881
4072 7880 4090 7881 4123 7828 4123 7824
4126 7824 4171 7752
TIME...MOT...LOC 2102Z 281DEG 19KT 4166 7752 4071 7901
LA CORTESpecial weather statement, Jul 30, 5:14 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
514 PM EDT WED JUL 30 2014
PAZ006-037-041-302145-
TIOGA PA-NORTHERN LYCOMING PA-POTTER PA-
514 PM EDT WED JUL 30 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 514 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
OLE BULL STATE PARK...MOVING EAST AT 20 MPH.
BRIEF DOWNPOURS...40 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE
POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SLATE RUN...CEDAR RUN AND LEETONIA AROUND 540 PM EDT.
LAT...LON 4166 7742 4139 7739 4142 7758 4144 7759
4148 7760 4148 7778 4157 7778
TIME...MOT...LOC 2114Z 266DEG 17KT 4152 7773
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:20 PM EDT | Special Weather Statement | CTP | Elk | 55 min |
| Jul 30, 4:23 PM EDT | Special Weather Statement | CTP | Cameron, Clearfield, Tioga | 52 min |
| Jul 30, 5:02 PM EDT | Special Weather Statement | CTP | Clearfield, Clinton | 43 min |
| Jul 30, 5:14 PM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Jul 30, 6:14 PM EDT | Special Weather Statement | CTP | Centre | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.